Facebook Pixel

Plan b bleeding or implantation bleeding?

By April 27, 2017 - 9:12pm
Rate This

Hello I took the plan b pill two days after I ended my period and four days after taking the pill I have started bleeding again. This time the blood started out brown and throughout the day it has changed to a dark red and has become cloty looking. Not big clots just little clots. What is going on? Is it the pill or am I pregnant?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!